# SDR 05FDEA03560

- Difficulty date: October 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION (C53-224-01) ON MAIN CARGO DECK FLOORBEAM UPPER AND LOWER FLANGE AT BS 1130 BETWEEN RBL 25 AND RBL 45, WL 208.  REPAIRED MAIN DECK FLOORBEAM UPPER FLANGE AT BS 1130, RBL 45, WL 208 REF SRM 53-10-  8 FIG 10.
